The extension of Willmore's method into 4-space


Duldul B. , DÜLDÜL M.

MATHEMATICAL COMMUNICATIONS, vol.17, no.2, pp.423-431, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2012
  • Title of Journal : MATHEMATICAL COMMUNICATIONS
  • Page Numbers: pp.423-431
  • Keywords: implicit hypersurface, implicit curve, transversal intersection, curvatures, DIFFERENTIAL GEOMETRY, INTERSECTION CURVES, SURFACES

Abstract

We present a new method for finding the Frenet vectors and the curvatures of the transversal intersection curve of three implicit hypersurfaces by extending the method of Willmore into four-dimensional Euclidean space.